Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 30, 2016, 1:32 PM EDT for Banks County, Jackson County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 1:32 PM EDT (17:32 UTC)
- Expired
- Apr 30, 2016, 2:00 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
Counties Banks County, GA, Jackson County, GA
The radar
The Greer radar (KGSP), 139 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1788 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
965
WWUS82 KFFC 301732
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT SAT APR 30 2016
GAZ024-025-301800-
BANKS GA-JACKSON GA-
132 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR BANKS AND NORTHEASTERN JACKSON
COUNTIES UNTIL 200 PM EDT...
AT 132 PM EDT...A STRONG THUNDERSTORM WAS NEAR MAYSVILLE...OR NEAR
JEFFERSON...MOVING NORTH AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSON...COMMERCE...HOMER...LULA...MAYSVILLE...PENDERGRASS...GILLSVILLE...
APPLE VALLEY...PEACH STATE SPEEDWAY AND BANKS CROSSING.
LAT...LON 3438 8339 3432 8339 3430 8337 3409 8348
3413 8369 3425 8368 3430 8362 3432 8365
3434 8365 3436 8367 3437 8367 3440 8366
3442 8362
TIME...MOT...LOC 1732Z 192DEG 15KT 3419 8357
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 30, 7:38 AM EDT, 5 hours 54 minutes earlier.
Area forecast discussion, Apr 30, 7:38 AM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 AM EDT SAT APR 30 2016
.SHORT TERM /TODAY THROUGH SUNDAY/...
WEAK FRONT VICINITY OF NORTH GA TODAY SHOULD GRADUALLY PUSH NORTH
THROUGH TONIGHT AS A WARM FRONT. THIS COULD PROVIDE A FOCUS FOR
THUNDERSTORM DEVELOPMENT SO HAVE CONTINUED WITH THE BEST POPS FOR
NORTH WITH LOWER POPS CENTRAL. THE FORECAST AREA REMAINS UNDER A
MOIST AND UNSTABLE AIR MASS THROUGH THE PERIOD. FOCUS FOR
THUNDERSTORMS ON SUNDAY SEEMS NOT AS OBVIOUS...HOWEVER THE MODELS
HINT AT A WAVE CROSSING THE STATE TONIGHT AND SUNDAY. SO CHANCE POPS
LOOK OKAY FOR SUNDAY. THE MAIN SURFACE FRONT GRADUALLY WORKS ITS WAY
INTO THE MS RIVER VALLEY BY SUNDAY. MAV/MET TEMPS LOOK OKAY BUT
CIRRUS FROM LOWER MS VALLEY STORMS COULD AFFECT THE MAX TEMPERATURES
TODAY.
41
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
PERSISTENT ACTIVE PATTERN AND MOISTURE ADVECTION WILL REMAIN
OVER THE STATE INTO THE EXTENDED PERIOD. EXPECT CHANCE TO GOOD
CHANCE POPS THROUGH MID TO LATE WEEK AS A SERIES OF DISTURBANCES
IMPACT THE REGION. INITIALLY LOW PRESSURE OVER THE OHIO VALLEY
WILL LIFT TO THE NE...LEAVING A BOUNDARY DRAPED ACROSS THE STATE.
MONDAY AND TUESDAY SHOWERS AND THUNDERSTORMS WILL BE FOCUSED
ACROSS PORTIONS OF THE STATE AS WEAK UPPER LEVEL ENERGY PULSES
INTERACT WITH THE BOUNDARY. BY MID WEEK...A DEEPENING CLOSED LOW
WILL DROP INTO THE ARKLATEX AREA EARLY WEDNESDAY AND SWEEP THROUGH
THE REGION WEDNESDAY INTO THURSDAY...WITH THE SURFACE FEATURE
STRENGTHENING OVER SOUTHERN GEORGIA AND THE CAROLINAS. FOR
NOW...POPS TAPER OFF QUICKLY INTO WEDNESDAY AFTERNOON AND
EVENING...AND THIS MAY BE A LITTLE OPTIMISTIC. UNCERTAINTY WITH
THE POSITION OF BEST POPS AND THE OVERALL ENVIRONMENTAL STABILITY
STILL EXIST...AND THE POTENTIAL FOR STRONG STORMS CANNOT BE RULED
OUT. UPSTREAM CONVECTION DEVELOPING ALONG THE NORTHERN GULF COAST
WILL STILL BE A BIG PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS
THE AREA.
BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING
DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY
WEEKEND.
31
&&
.CLIMATE...
AT THIS TIME NO CLIMATE RECORDS FOR TODAY ARE EXPECTED TO BE TIED
OR BROKEN...BUT FOR REFERENCE THE RECORD TABLE IS INCLUDED BELOW.
RECORDS FOR 04-30...TODAY
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 91 1917 52 1999 68 1970 37 2008
1949
KATL 89 1987 56 1999 68 1970 40 1969
1942 1908
KMCN 94 2012 52 1999 68 1984 40 2008
1992
KCSG 94 2012 60 1999 69 1970 42 2008
&&
.AVIATION...
12Z UPDATE...
SHOULD BE VFR THIS MORNING EXCEPT FOR SOME PATCHY 3 TO 5SM IN FOG.
SCT CUMULUS 035 TO 045 DEVELOPING AFTER 14Z TODAY WITH SOME MID AND
HIGH LEVEL CEILINGS. CONVECTION COULD DEVELOP AT MOST ANY TIME TODAY
BUT LOCATION WILL DEPEND ON ANY OLD OUTFLOW BOUNDARIES. BEST CHANCES
WILL PROBABLY BE NORTH OF KATL NEAR A WEAK SURFACE FRONT. HOWEVER AT
LEAST A PROB30 IS REASONABLE FOR THE TAFS. WINDS LIGHT AND VARIABLE
BECOMING SOUTH TO SOUTHEAST AFTER 14Z...WITH SOME SWING TO SOUTHWEST
POSSIBLE.
//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON THUNDER POTENTIAL AND WIND DIRECTION.
HIGH ON REMAINING ELEMENTS.
41
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 86 64 83 64 / 30 40 50 40
ATLANTA 85 66 81 65 / 40 40 50 40
BLAIRSVILLE 81 61 78 59 / 60 60 50 50
CARTERSVILLE 84 64 81 63 / 40 40 50 40
COLUMBUS 88 67 84 66 / 20 20 40 30
GAINESVILLE 83 64 80 63 / 40 50 50 40
MACON 89 66 86 65 / 20 30 40 40
ROME 84 64 81 62 / 40 50 50 30
PEACHTREE CITY 85 64 82 62 / 30 30 50 40
VIDALIA 90 69 86 68 / 20 20 40 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...41
LONG TERM....31
AVIATION...41Hazardous weather outlook, Apr 30, 5:11 AM EDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 511 AM EDT SAT APR 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 511 AM EDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH GEORGIA TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE CHANCE OF THUNDERSTORMS CONTINUES SUNDAY INTO NEXT WEEK WITH SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCES FOR WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND LATE TUESDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...HOWEVER THERE REMAINS UNCERTAINTY CONCERNING THE STRENGTH AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES AS CHANGES ARE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 30, 11:54 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1154 AM EDT SAT APR 30 2016
GAZ003-004-301630-
CATOOSA GA-WHITFIELD GA-
1154 AM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA AND NORTHWESTERN
WHITFIELD COUNTIES UNTIL 1230 PM EDT...
AT 1154 AM EDT...A STRONG THUNDERSTORM WAS OVER RINGGOLD...MOVING
NORTH AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
RINGGOLD...FORT OGLETHORPE...VARNELL...TUNNEL HILL...COHUTTA...GRAYSVILLE...
BLUE SPRING...BOYNTON...BEAUMONT...INDIAN SPRINGS...RED CLAY S.P....ROCKY
FACE...APISON AND EAST RIDGE.
LAT...LON 3478 8504 3482 8520 3485 8520 3486 8524
3499 8521 3499 8493
TIME...MOT...LOC 1554Z 197DEG 25KT 3488 8512Special weather statement, Apr 30, 1:11 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT SAT APR 30 2016
GAZ019-020-301745-
BARTOW GA-FLOYD GA-
111 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BARTOW AND SOUTHEASTERN
FLOYD COUNTIES UNTIL 145 PM EDT...
AT 111 PM EDT...A STRONG THUNDERSTORM WAS NEAR KINGSTON...OR 9 MILES
EAST OF ROME...MOVING NORTH AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...ADAIRSVILLE...EUHARLEE...KINGSTON...SHANNON...FOLSOM AND PINSON.
LAT...LON 3445 8513 3444 8509 3443 8509 3441 8511
3440 8510 3440 8503 3439 8502 3439 8499
3438 8499 3440 8498 3438 8497 3438 8496
3440 8495 3439 8481 3411 8494 3416 8515
TIME...MOT...LOC 1711Z 191DEG 13KT 3422 8503Special weather statement, Apr 30, 1:22 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
122 PM EDT SAT APR 30 2016
GAZ012-020-301800-
GORDON GA-BARTOW GA-
122 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR GORDON AND NORTHWESTERN BARTOW
COUNTIES UNTIL 200 PM EDT...
AT 122 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHANNON...OR 11 MILES
NORTHEAST OF ROME...MOVING NORTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CALHOUN...ADAIRSVILLE...KINGSTON...RESACA...PLAINVILLE...REDBUD...SUGAR
VALLEY...FOLSOM...SONORAVILLE AND OOSTANAULA.
LAT...LON 3451 8472 3422 8495 3425 8502 3435 8502
3435 8501 3439 8501 3439 8502 3440 8503
3441 8511 3443 8509 3444 8510 3462 8503
3462 8497
TIME...MOT...LOC 1722Z 205DEG 13KT 3434 8501Special weather statement, Apr 30, 1:26 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
126 PM EDT SAT APR 30 2016
GAZ045-046-057-301800-
DEKALB GA-HENRY GA-ROCKDALE GA-
126 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTHERN HENRY AND
ROCKDALE COUNTIES UNTIL 200 PM EDT...
AT 126 PM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR 10
MILES NORTHEAST OF JONESBORO...MOVING NORTH AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DECATUR...CONYERS...STOCKBRIDGE...CLARKSTON...STONE MOUNTAIN...AVONDALE
ESTATES...LITHONIA...PINE LAKE...TUCKER...CANDLER-MCAFEE...BELVEDERE PARK...
LAKEVIEW ESTATES...NORTH DECATUR...SNAPFINGER...ARABIA MOUNTAIN...
BELMONT...HIDDEN VALLEY PARK...PANOLA MOUNTAIN STATE PARK...RICHARDSON
PARK AND REDAN.
LAT...LON 3390 8426 3389 8422 3385 8416 3378 8408
3375 8402 3379 8398 3378 8397 3351 8413
3355 8426 3358 8426 3360 8424 3361 8426
3363 8426 3364 8427 3365 8431
TIME...MOT...LOC 1726Z 198DEG 20KT 3362 8421Special weather statement, Apr 30, 1:28 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 PM EDT SAT APR 30 2016
GAZ093-301800-
MACON GA-
128 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MACON COUNTY UNTIL 200 PM EDT...
AT 127 PM EDT...A STRONG THUNDERSTORM WAS OVER OGLETHORPE...MOVING
NORTH AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OGLETHORPE...MONTEZUMA...MARSHALLVILLE...GARDEN VALLEY...FOUNTAINVILLE...
SAINT LOUIS...HICKS...WINCHESTER...CLEARVIEW...BARTLETT AND WHITEWATER
STATE PARK.
LAT...LON 3221 8414 3223 8414 3223 8421 3246 8415
3251 8412 3251 8407 3253 8405 3253 8400
3252 8405 3251 8403 3250 8403 3251 8398
3251 8392 3250 8392 3249 8389 3247 8385
3222 8399 3218 8403
TIME...MOT...LOC 1727Z 197DEG 20KT 3228 8409Special weather statement, Apr 30, 1:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT SAT APR 30 2016
GAZ024-025-301800-
BANKS GA-JACKSON GA-
132 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR BANKS AND NORTHEASTERN JACKSON
COUNTIES UNTIL 200 PM EDT...
AT 132 PM EDT...A STRONG THUNDERSTORM WAS NEAR MAYSVILLE...OR NEAR
JEFFERSON...MOVING NORTH AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSON...COMMERCE...HOMER...LULA...MAYSVILLE...PENDERGRASS...GILLSVILLE...
APPLE VALLEY...PEACH STATE SPEEDWAY AND BANKS CROSSING.
LAT...LON 3438 8339 3432 8339 3430 8337 3409 8348
3413 8369 3425 8368 3430 8362 3432 8365
3434 8365 3436 8367 3437 8367 3440 8366
3442 8362
TIME...MOT...LOC 1732Z 192DEG 15KT 3419 8357The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 11:54 AM EDT | Special Weather Statement | FFC | Catoosa | 36 min |
| Apr 30, 1:11 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Apr 30, 1:22 PM EDT | Special Weather Statement | FFC | Gordon | 38 min |
| Apr 30, 1:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Apr 30, 1:28 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Apr 30, 1:53 PM EDT | Special Weather Statement | FFC | Oconee | 37 min |
| Apr 30, 2:01 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Apr 30, 2:20 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Apr 30, 2:28 PM EDT | Special Weather Statement | FFC | Banks | 47 min |
| Apr 30, 3:12 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Apr 30, 3:14 PM EDT | Special Weather Statement | FFC | Gilmer | 31 min |
| Apr 30, 3:17 PM EDT | Special Weather Statement | FFC | Butts | 28 min |
| Apr 30, 3:28 PM EDT | Special Weather Statement | FFC | Barrow | 32 min |
| Apr 30, 3:44 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
| Apr 30, 3:59 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| Apr 30, 4:14 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Apr 30, 4:17 PM EDT | Special Weather Statement | FFC | Pike, Upson | 28 min |
| Apr 30, 4:21 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Apr 30, 4:22 PM EDT | Special Weather Statement | FFC | Twiggs | 38 min |
| Apr 30, 4:23 PM EDT | Special Weather Statement | FFC | Houston | 37 min |
| Apr 30, 4:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Apr 30, 4:32 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Apr 30, 4:48 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 27 min |
| Apr 30, 4:59 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Apr 30, 5:03 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Apr 30, 5:05 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 25 min |
| Apr 30, 5:08 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Apr 30, 5:18 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Apr 30, 5:28 PM EDT | Special Weather Statement | FFC | Murray | 32 min |
| Apr 30, 5:43 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 47 min |
| Apr 30, 5:48 PM EDT | Special Weather Statement | FFC | Clayton | 42 min |
| Apr 30, 5:58 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Apr 30, 6:07 PM EDT | Special Weather Statement | FFC | Lumpkin | 38 min |
| Apr 30, 6:21 PM EDT | Special Weather Statement | FFC | Fulton | 39 min |
| Apr 30, 6:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Apr 30, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 29 min |
| Apr 30, 6:43 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Apr 30, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Apr 30, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether | 48 min |
| Apr 30, 7:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Apr 30, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Whitfield | 12 min |
| Apr 30, 7:23 PM EDT | Special Weather Statement | FFC | Cherokee | 37 min |
| Apr 30, 7:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Apr 30, 7:36 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Apr 30, 7:37 PM EDT | Special Weather Statement | FFC | Walton | 38 min |
| Apr 30, 7:46 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Apr 30, 7:48 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 42 min |
| Apr 30, 7:53 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.